MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT40015UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an integrity bare metal stent to treat a lesion.The device was inspected before use with no issues noted.It is reported that the stent shaft separated.The detachment occurred during advancement of the device.The detachment occurred on the proximal shaft.No resistance was encountered during delivery of the device to the lesion site.The detached portion of the device was successfully removed from the patient by removing the guide.The stent was replaced with another mdt stent.No injury reported.
 
Additional Manufacturer Narrative
Additional information: the balloon was not inflated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: there was no luer returned with the device.The device returned with a detachment on the hypotube 67.5cm proximal to the guidewire entry port.The hypotube material was oval and jagged at the detachment site.Kinks were evident on the hypotube proximal to the detachment site.The stent was positioned on the balloon between the marker bands as per specifications.No deformation was evident to stent wraps.Slight deformation to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6790986
Report Number9612164-2017-01101
Device Sequence Number11155682
Product Code MAF
UDI-Device Identifier00613994798633
UDI-Public00613994798633
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2018
Device Catalogue NumberINT40015UX
Device Lot Number0008379469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Initial Date Received by Manufacturer 07/15/2017
Supplement Date Received by Manufacturer08/04/2017
11/10/2017
Initial Report FDA Received Date08/14/2017
Supplement Report FDA Received Date09/01/2017
12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1